# SDR 2014FA0000469

- Difficulty date: August 7, 2014
- Submitted: August 7, 2014
- Operation: General aviation
- Make and model: Amtr EA230
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Loose
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OF THE THREE AILERON HINGES ARE LOOSE, SPECIFICALLY THE 1 WHERE THE SPADES ARE MOUNTED.  BOTH AILERONS ARE AFFECTED. EACH AILERON IS ATTACHED BY 3 HINGES AND 2 OF THEM MOVE DUE TO THE BOLTS BEING LOOSE.
